# SDR 99ZZZX4137

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9163M
- Make and model: Cessna 210M
- Aircraft serial: 21062067
- Engine: Cont IO520L
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32E
- Condition: Mismanufactured
- Location: Engine
- Component: Champion
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SPARK PLUGS WERE REPLACED BECAUSE OF WEAR.  UPON INSPECTION OF NEW PLUGS, FOUND WIRE WRAPPED AROUND CENTER ELECTRODE ON TWO OF THE NEW PLUGS (WHICH GROUNDED IT OUT) AND ANOTHER SIX WOULD NOT TEST GOOD IAW  CHAMPION TEST PROCEDURES.  OBTAINED ANOTHER NEW SET OF PLUGS AND FOUND ONE LUG WITH WIRE AROUND CENTER ELECTRODE AND TWO OTHERS WOULD NOT TEST GOOD.  BOTH SETS CAME FROM THE SAME BATCH OR LOT.  LOT NR 4G99.
